Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 61, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 8, 2008, 7:24 PM CDT for Grant County, Wisconsin. It was in force for 21 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2008, 7:24 PM CDT (00:24 UTC)
- Expired
- Jun 8, 2008, 7:45 PM CDT
- In force
- 21 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
County Grant County, WI
The radar
The Quad Cities radar (KDVN), 108 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 7:27 PM CDT | TSTM WND GST 49 | Hazel Green, WI | |
| Jun 8, 7:35 PM CDT | TSTM WND GST 60 | Dickeyville, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 4:43 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2433 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 090024
SVRARX
WIC043-090100-
/O.NEW.KARX.SV.W.0061.080609T0024Z-080609T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
724 PM CDT SUN JUN 8 2008
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GRANT COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 800 PM CDT
* AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR SINSINAWA...OR NEAR
DUBUQUE...MOVING EAST AT 44 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HAZEL GREEN AND GEORGETOWN AROUND 730 PM...
CUBA CITY AROUND 735 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
LAT...LON 4254 9064 4256 9068 4261 9069 4263 9071
4265 9074 4266 9073 4268 9042 4251 9041
4250 9042 4251 9064
TIME...MOT...LOC 0024Z 256DEG 38KT 4251 9055
$$
RIECK2 follow-up statements
000
WWUS53 KARX 090036
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
736 PM CDT SUN JUN 8 2008
WIC043-090100-
/O.CON.KARX.SV.W.0061.000000T0000Z-080609T0100Z/
GRANT WI-
736 PM CDT SUN JUN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN GRANT COUNTY...
AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HAZEL GREEN...OR ABOUT
8 MILES NORTH OF GALENA...MOVING EAST AT 44 MPH.
LAT...LON 4254 9064 4256 9068 4261 9069 4263 9071
4265 9074 4266 9073 4268 9042 4251 9041
4250 9042 4251 9064
TIME...MOT...LOC 0036Z 258DEG 26KT 4253 9043
$$000
WWUS53 KARX 090045
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
745 PM CDT SUN JUN 8 2008
WIC043-090055-
/O.CAN.KARX.SV.W.0061.000000T0000Z-080609T0100Z/
GRANT WI-
745 PM CDT SUN JUN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THIS WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
LAT...LON 4254 9064 4256 9068 4261 9069 4263 9071
4265 9074 4266 9073 4268 9042 4251 9041
4250 9042 4251 9064
TIME...MOT...LOC 0045Z 258DEG 26KT 4254 9034
$$
RIECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:54 PM CDT, 4 hours 30 minutes earlier.
Area forecast discussion, Jun 8, 2:54 PM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
254 PM CDT SUN JUN 8 2008
.SHORT TERM...THROUGH WEDNESDAY
VERY LITTLE OVERALL TIME SPENT ON FORECAST TODAY GIVEN CURRENT HIGH-
END FLOOD IMPACTS AND SUPPORT NEEDED THERE. SPENT BULK OF TIME MAKING
SURE TONIGHT/S FORECAST WAS IN GOOD SHAPE. VERY ACTIVE PATTERN IN
PLACE WITH UPPER LOW OVER THE NORTHERN PLAINS AND BROAD/FAST SWLY
LOW/MID LEVEL FLOW IN PLACE. VERY SLOWLY MOVING WEAK COLD FRONT
REFUSES TO BUDGE EAST UNTIL NEXT WAVE AROUND THE UPPER TROUGH
EJECTS THROUGH THE AREA...WHICH IS OCCURRING NOW VIA WATER VAPOR
AND RADAR LOOPS. FRONT RIGHT ON I-35 WHERE IT HAS SPENT MUCH OF
THE DAY.
TONIGHT...ANOTHER WAVE ROTATING AROUND THE UPPER LOW WILL BEGIN TO
SLOWLY SEND THE LOW LEVEL CONVERGENCE AXIS EAST THROUGH THE
FORECAST AREA. CURRENT SHRA/TSRA BOTH OVER THE FORECAST AREA AND
OVER CNTL IA TO CONTINUE MOVING NORTHEAST WITH HEAVY RAIN RATES.
STILL A VERY HIGH WARM CLOUD DEPTH /IMPROVES RAIN RATES/...AND
ECHOES ON RADAR HAVE HIGH INTENSITY WITH OVERALL LITTLE DEEP
CAPE...WHICH KEEPS HIGHER MOISTURE CONTENT IN THE WARM CLOUD DEPTH
REGION. LITTLE AVAILABLE SBCAPE/MLCAPE GIVEN AMPLE CLOUDS AND
LITTLE HEATING TODAY. MUCAPE TO 500 J/KG MAY SUPPORT SOME MORE
ROBUST UPDRAFTS...BUT WITH HIGH FREEZING LEVELS...HAIL WILL BE
TOUGH TO COME BY. MAY SEE SPORADIC WIND GUSTS ESP NERN IA/SWRN WI
WHERE DCAPE AXIS A LITTLE MORE ROBUST...BUT STILL MARGINAL. BY FAR
THE LARGEST THREAT IS HEAVY RAIN/AGGRAVATION OF THE ONGOING
FLOODING. CAN SEE WIDESPREAD HALF/THREE QUARTERS OF AN INCH OF
RAIN...WITH LOCAL AMOUNTS TOWARD 2 INCHES GIVEN ORIENTATION OF
FLOW/CONVERGENCE AXIS NOW THROUGH MID EVENING. THIS WILL CERTAINLY NOT
HELP THE RECORD FLOODING AND OVERALL WIDESPREAD FLOODING ONGOING
SOUTH OF INTERSTATE 90. CONFIDENCE IN THIS RAIN THROUGH THE
EVENING HOURS SHIFTING THROUGH IS RELATIVELY HIGH. DO EXPECT BULK
OF ACTIVITY TO LIFT NORTH/EAST THROUGH THE EVENING AND THEN HAVE
BOUNDARY CONVECT WELL/SOUTH EAST AFTER MIDNIGHT...SO CONTINUED
TREND DOWN TO SCATTERED COVERAGE AFTER MIDNIGHT AS LOW LEVEL FLOW
TURNS WESTERLY. EXTENDED THE FLASH FLOOD WATCH THROUGH MIDNIGHT TO
ACCOUNT FOR THIS.
MONDAY/MONDAY NIGHT...A CHANCE TO DRY OUT AND REGROUP. SECONDARY WAVE
RUNNING THE ADVANCING BOUNDARY SOUTH/EAST MAY BRUSH SOUTHEAST
FORECAST AREA WITH SOME SHRA/TSRA...BUT PROBABILITIES WANING FOR
THIS. MAY NEED REMOVAL IN UPCOMING.
MOISTURE RETURN BEGINS ONCE AGAIN TUESDAY/TUESDAY NIGHT WITH DIFFERING
OPINIONS ON LOCATION/COVERAGE OF RAIN DEVELOPMENT. WILL DEFINITELY
HAVE A WARM FRONTAL STRUCTURE ACROSS MN/WI WITH A WEAK FLOW INTO
IT...SO HARD TO IMAGINE WE WON/T GENERATE PCPN NORTH OF THE
BOUNDARY. MAINTAINED GOING POPS. OVERALL BACKGROUND/SYNOPTIC SCALE
FORCING NOT ALL THAT GREAT...SO HOPEFULLY AMOUNTS WILL BE LIGHT.
STRONG UPPER TROUGH REDEVELOPS OVER THE NRN TIER OF THE CONUS ON
WEDNESDAY WITH A MUCH MORE APPRECIABLE WAVE AND RAIN/SEVERE SETUP
SHAPING UP. MAY SET UP A LITTLE FURTHER WEST GIVEN TRACK OF THE
WAVE/MOISTURE TRANSPORT...BUT WILL NEED TO BE WATCHED CLOSELY.
SYSTEM ALOFT REALLY DIGS IN WHICH BUILDS MID/UPPER LEVEL RIDGE
OVER ARX AREA...SO THAT DOES INDEED SUPPORT A FURTHER WEST EVENT.
.LONG TERM...THURSDAY THROUGH SUNDAY
IF WEDNESDAY EVENT IS WEST...THAN THURSDAY AND/OR FRIDAY MAY BE DAY
ANOTHER VERY SLOWLY MOVING COLD FRONT WITH AMPLE MOISTURE MOVES
THROUGH. ALREADY A SIGNAL IN MODELS OF A HEAVY RAIN/MCS WITH
PLENTY OF MOISTURE SOUTHERLY FLOW. VERY ACTIVE PATTERN SHOWING NO
SIGNS OF BREAKING. MAINTAINED CHANCES OF RAIN THROUGH BULK OF
FORECAST PERIOD DUE TO TIMING DIFFERENCES.
&&
.AVIATION...
COLD FRONT/UPPER LEVEL ENERGY/ABUNDANT MOISTURE WILL CONTINUE
TS/SHRA THREAT INTO THE EARLY EVENING HOURS. HEAVY/MODERATE RA WILL
BE A POSSIBILITY WITH ANY STORM...REDUCING VSBYS TO AROUND
2SM...WITH VSBY BLO 1SM ALSO POSSIBLE FOR BRIEF PERIODS. SFC LOW AND
FRONT WILL GRADUALLY MOVE EAST OVERNIGHT...SHIFTING THE WINDS TO THE
WEST. SKIES SHOULD START TO SCATTER OUT ALSO OVERNIGHT.
&&
.HYDROLOGY...
HIGH-END RIVER/OVERLAND FLOODING STILL IN PROGRESS AND QUESTIONS
ABOUND NOW ON HOW THIS ADDITIONAL RAINFALL WILL AFFECT
RUNOFF/RIVER FORECASTS...WHICH INCLUDE FLOOD OF RECORD AT ONTARIO
/KICKAPOO/...AND UPPER IOWA. GOOD NEWS IS THAT CURRENT RAINFALL IS
NOT ALIGNED ALONG THE MAJOR RIVER BASIN AXIS THAT ARE HIGH
THREAT...SO IF THAT CAN CONTINUE...ONLY DELAYED CREST/MARGINAL
RISES WILL BE SEEN. SITUATION WILL NEED TO BE WATCHED VERY CLOSELY
THROUGH ABOUT 02-03Z WHEN BULK OF HEAVY RAIN WILL BE PRESSING
EAST. CERTAINLY FOR NERN IA/SWRN WI AND SERN MN NEAR IOWA
LINE...ANY RAINFALL WILL DELAY HOW FAST THE OVERLAND FLOODING CAN
RECEDE. TRAVEL NOT RECOMMENDED IN A FEW COUNTIES...AND NUMEROUS
SMALL STREAMS AND ALL RIVERS IN FLOOD IN THESE AREAS. WILL
CONTINUE WITH AREAL FLOOD WARNINGS/RIVER FLOOD WARNINGS...AND
UPGRADE TO FLASH FLOOD WARNINGS SHOULD LOCAL TRAINING OCCUR.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 1 AM CDT MONDAY FOR WIZ041-WIZ042-WIZ043-
WIZ044-WIZ053-WIZ054-WIZ055-WIZ061.
MN...FLASH FLOOD WATCH UNTIL 1 AM CDT MONDAY FOR MNZ079-MNZ086-MNZ087-
MNZ088-MNZ094-MNZ095-MNZ096.
IA...FLASH FLOOD WATCH UNTIL 1 AM CDT MONDAY FOR IAZ008-IAZ009-IAZ010-
IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
&&
SHORT/LONG TERM/HYDROLOGY...BINAU
AVIATION...RIECKHazardous weather outlook, Jun 8, 5:50 AM CDT, 13 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 550 AM CDT SUN JUN 8 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ041>044-053>055- 061-091100- ADAMS-ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE- FLOYD-GRANT-HOUSTON-HOWARD-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER- OLMSTED-RICHLAND-VERNON-WABASHA-WINNESHIEK-WINONA- 550 AM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF THUNDERSTORMS WILL OCCUR ACROSS THE AREA INTO THIS EVENING AHEAD OF A SLOW MOVING COLD FRONT. THESE STORMS WILL PRODUCE HEAVY RAINS WHICH WILL AGGRAVATE EXISTING FLOODING AND CREATE NEW FLOODING CONCERNS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THE DAY. IN ADDITION TO THE HEAVY RAIN...THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY TIMES FOR THESE THREATS WILL BE BETWEEN 2 AND 10 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COLD FRONT WILL BECOME STATIONARY JUST TO THE SOUTHEAST OF THE REGION MONDAY. AS AN AREA OF LOW PRESSURE MOVES ALONG THE FRONT... THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHEAST IOWA INTO SOUTHWEST AND CENTRAL WISCONSIN MONDAY AND MONDAY NIGHT. ANOTHER WEAK COLD FRONT WILL MOVE INTO THE AREA NEXT WEEK AND WILL KEEP THUNDERSTORMS IN THE FORECAST FROM TUESDAY THROUGH FRIDAY. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS FROM MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. IN ADDITION...RAINFALL AND FLOODING REPORTS WOULD BE APPRECIATED OVER THE NEXT COUPLE DAYS. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. WIZ017-029-032>034-091100- BUFFALO-CLARK-JACKSON-TAYLOR-TREMPEALEAU- 550 AM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF WESTERN INTO NORTH CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF THUNDERSTORMS WILL OCCUR ACROSS THE AREA INTO THIS EVENING AHEAD OF A SLOW MOVING COLD FRONT. THESE STORMS WILL PRODUCE HEAVY RAINS WHICH COULD CREATE SOME FLOODING PROBLEMS. IN ADDITION TO THE HEAVY RAIN...THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY TIMES FOR THESE THREATS WILL BE BETWEEN 2 AND 10 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER WEAK COLD FRONT WILL MOVE INTO THE AREA NEXT WEEK AND WILL KEEP THUNDERSTORMS IN THE FORECAST FROM TUESDAY THROUGH FRIDAY. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS FROM TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. IN ADDITION...RAINFALL REPORTS WOULD BE APPRECIATED OVER THE NEXT COUPLE DAYS. IF ANY FLOODING DOES DEVELOP...PLEASE REPORT THAT AS WELL. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. 04
In the hours before
Local storm report, Jun 8, 6:40 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
640 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND DMG CASSVILLE 42.72N 90.99W
06/08/2008 GRANT WI EMERGENCY MNGR
LOTS OF TREES BLOWN DOWN NEAR HIGHWAY 133. WATER ALSO
OVER ROADS.
0627 PM TSTM WND GST DICKEYVILLE 42.63N 90.59W
06/08/2008 E40 MPH GRANT WI EMERGENCY MNGR
&&
SHEALocal storm report, Jun 8, 6:50 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
650 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HEAVY RAIN 3 NE STODDARD 43.69N 91.18W
06/08/2008 M6.20 INCH VERNON WI NWS EMPLOYEE
0620 PM FLASH FLOOD 2 NW CHASEBURG 43.68N 91.13W
06/08/2008 VERNON WI NWS EMPLOYEE
MUDSLIDES ALONG HIGHWAY 162 HAVE CLOSED IT.
&&
SHEALocal storm report, Jun 8, 6:56 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
656 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 5 S BOSCOBEL 43.07N 90.70W
06/08/2008 GRANT WI EMERGENCY MNGR
LOTS OF TREES BLOWN DOWN ALONG HWY 61 BETWEEN BOSCOBEL
AND FENNIMORE. COUNTY ROAD P ALSO HAS TREES DOWN.
&&
SHEALocal storm report, Jun 8, 7:07 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
707 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM FLOOD DECORAH 43.31N 91.79W
06/08/2008 WINNESHIEK IA LAW ENFORCEMENT
EXTENSIVE FLOODING ACROSS THE COUNTY. SOME EVACUATIONS
TAKING PLACE IN DECORAH. MANY SECONDARY ROADS CLOSED OR
WASHED OUT.
&&
SHEALocal storm report, Jun 8, 7:19 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
719 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HEAVY RAIN LE ROY 43.51N 92.51W
06/08/2008 M5.38 INCH MOWER MN FIRE DEPT/RESCUE
&&
SHEALocal storm report, Jun 8, 7:23 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
723 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HEAVY RAIN KENDALLVILLE 43.43N 92.03W
06/08/2008 M7.00 INCH WINNESHIEK IA PUBLIC
2.2 INCHES HAS FALLEN SINCE 10AM TODAY.
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:27 PM CDT | River Flood Warning | ARX | Vernon | 25 hr |
| Jun 8, 9:29 PM CDT | River Flood Warning | ARX | Grant, Richland | 39 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.